MAUDE Adverse Event Report: STRYKER GMBH CANNULATED DRILL ASNIS III Ø4.9MM FOR SCREWS Ø6.5MM LARGE AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH CANNULATED DRILL ASNIS III Ø4.9MM FOR SCREWS Ø6.5MM LARGE AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 702601
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available currently due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.H3 other text : device disposition is unknown.
 
Event or Problem Description
It was reported by the patient's attorney as a result of a legal claim that allegedly on or about (b)(6) 2023, the patient had laparoscopic surgery to repair a pelvic fracture using a stryker drill and stryker 6.5 canula.Allegedly during the surgery, while using a stryker drill and putting hardware and screws, the surgeon noticed that black sludge was coming out of the stryker drill.It is alleged on (b)(6) 2023, the patient had drainage and puss from the incision site and was told she had an infection.On (b)(6) 2023, the patient underwent a ct scan that revealed an infection and a foreign material in her pelvic region.On (b)(6) 2023, the patient underwent a second surgery to remove a loose screw that had been left in her pelvis.(covered by another pi).

Brand Name
CANNULATED DRILL ASNIS III Ø4.9MM FOR SCREWS Ø6.5MM LARGE AO FITTING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17941774
Report Number0008031020-2023-00362
Device Sequence Number14192386
Product Code LXH
UDI-Device Identifier04546540112767
UDI-Public04546540112767
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number702601
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2023
Initial Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient SexFemale